# SDR IPXA2021011864576

- Difficulty date: January 18, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 34,687 hours, 23,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541015
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG MAIN CARGO COMPARTMENT, FLOOR PANEL 221XCF DAMAGED.  FABBED PANEL 221XCF FROM 5024N400001SS-G, BATCH NR 3489461 PER SREO B757-5320-9692-K.
